# SDR LR7A05170

- Difficulty date: October 17, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 48,745 hours, 22,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fs 1001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK PER HC5212, FOUND CARGO DOOR BULKHEAD STIFFENER/TUBE STRUT ATTACH BRACKET CRACKED, FS 1001, RBL40.  REPLACED ATTACH BRACKET IAW SRM SMP 583 51-70 AND AC43.13-1B  PARA 4-57, NR 0081.
